# SDR DALA2025020300797

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 73,806 hours, 28,203 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Check Valve
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(LOG 6868300) ON TAXI IN TO GATE AFTER SETTING PARKING BRAKE WE SMELLED AN ELECTRICAL SMELL IN THE COCKPIT AFTER SWAPPING ELECTRICAL POWER FROM ENGINES TO APU. FOUND STICKY FLUID AND GRAY WATER WASTE ON CHECK VALVE FROM RIGHT RECIRC FAN LEADING TO MIX MANIFOLD. FOUND BOTH LEFT AND RIGHT RECIRC FILTERS WITH EXCESSIVE DUST. R/R LEFTAND RIGHT RECIRC FILTERS IAW B737 AMM 21-25. R/R RIGHT RECIRC FAN IAW B737 AMM 21-25.
